# SDR ASAA2015030310837

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 4,377 hours, 1,450 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER POWER INTERRUPTION AT GATE AND PUSH BACK HAD FMC DISAGREE.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE AND FMC'S WERE NORMAL.
